The American Mathematical Monthly

Vol. 119, No. 10, December 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-10

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 813-814)
    DOI: 10.4169/amer.math.monthly.119.10.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 888-891)
      Transcending Tradition: Jewish Mathematicians in German-Speaking Academic Culture. Springer Verlag, Berlin and Heidelberg, 2012, xi + 289 pp., ISBN 978-3-642-22463-8, $49.95. by Birgit Bergmann, Moritz Epple, and Ruti Ungar, editors
      Review by: Gerald L. Alexanderson
      DOI: 10.4169/amer.math.monthly.119.10.888
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.888
  6. EDITOR’S ENDNOTES
  7. INDEX TO VOLUME 119, 2012
  8. Back Matter (pp. 906-908)
    DOI: 10.4169/amer.math.monthly.119.10.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.bm

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.